# SDR VTZA97223

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241013
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6249 - IAD-BGM - DURING CRUISE, THE CREW NOTICED THAT THE RIGHT OIL PRESSURE GAUGE WAS READING HIGH.  THE AIRCRAFT RETURNED TO IAD, MAINTENANCE TECHNICIANS WERE NOTIFED AND TROUBLESHOT THE DISCREPANCY.  THE MAINTENANCE TECHNICIAN FOUND THE RIGHT OIL PRESSURE TRANSDUCER WAS PRESENTING FALSE READING.  MAINTENANCE REPLACED THE RIGHT OIL PRESSURE TRANSDUCER AND THE AIRCRAFT WAS RETURNED TO A SERVICEABLE CONDITION IAW APPLICABLE MX PROCEDURES.  (M)
